# SDR SWIA971061

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT PASSENGER ENTRY AREA BELOW FORWARD AND AFT DOOR ACTUATORS, STRINGER 17.  REMOVED AND REPLACED STRINGER 17 BELOW CABIN DOOR OPENING, IAW SRM 51-40-02.
